# SDR DALA2023081106553

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 73,728 hours, 29,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4624613) EMERGENCY EXIT SIGNS AT 1L DOOR INOP. REMOVED AND REPLACED POWER SUPPLY AND BATTERY PER B737 AMM 33-51-06. TESTS GOOD OK FOR SVC.
